Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 181, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 7:27 AM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2019, 7:27 AM EDT (11:27 UTC)
- Expired
- Aug 18, 2019, 8:30 AM EDT
- In force
- 63 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 147 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:32 AM EDT | TSTM WND DMG | Conneaut, OH | TREE DOWN IN CONNEAUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
513
WUUS51 KCLE 181127
SVRCLE
OHC007-PAC039-049-181230-
/O.NEW.KCLE.SV.W.0181.190818T1127Z-190818T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
727 AM EDT Sun Aug 18 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northeastern Ashtabula County in northeastern Ohio...
Erie County in northwestern Pennsylvania...
Northern Crawford County in northwestern Pennsylvania...
* Until 830 AM EDT.
* At 726 AM EDT, severe thunderstorms were located along a line
extending from Conneaut to 6 miles north of Pymatuning North,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Erie, Conneaut, Corry, Edinboro, North East, Union City, Girard,
North Kingsville, Cambridge Springs, Waterford, Albion, Wattsburg,
Canadohta Lake, Northwest Harborcreek, Lincolnville, Riceville,
Pymatuning North, Harborcreek, Lawrence Park and Wesleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
4182 7961 4166 8055 4193 8070 4205 8034
4211 8019 4217 8012
TIME...MOT...LOC 1126Z 249DEG 46KT 4194 8056 4176 8045
HAIL...<.75IN
WIND...60MPH
$$
Saunders4 follow-up statements
136
WWUS51 KCLE 181147
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
747 AM EDT Sun Aug 18 2019
OHC007-181157-
/O.CAN.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Ashtabula OH-
747 AM EDT Sun Aug 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4227 7976 4201 7976 4199 7961 4182 7961
4167 8051 4197 8052 4199 8051 4211 8019
4217 8012
TIME...MOT...LOC 1147Z 249DEG 46KT 4203 8026 4185 8015
$$
PAC039-049-181230-
/O.CON.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
747 AM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR ERIE AND NORTHERN CRAWFORD COUNTIES...
At 747 AM EDT, severe thunderstorms were located along a line
extending from near Girard to near Edinboro, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Girard, Cambridge
Springs, Waterford, Albion, Wattsburg, Canadohta Lake, Northwest
Harborcreek, Lincolnville, Riceville, Pymatuning North, Harborcreek,
Lawrence Park, Wesleyville, Lake City and Conneautville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 7976 4201 7976 4199 7961 4182 7961
4167 8051 4197 8052 4199 8051 4211 8019
4217 8012
TIME...MOT...LOC 1147Z 249DEG 46KT 4203 8026 4185 8015
HAIL...<.75IN
WIND...60MPH
$$
Saunders733
WWUS51 KCLE 181207
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
807 AM EDT Sun Aug 18 2019
PAC039-049-181230-
/O.CON.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
807 AM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR ERIE AND NORTHEASTERN CRAWFORD COUNTIES...
At 806 AM EDT, severe thunderstorms were located along a line
extending from near Northwest Harborcreek to near Union City, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Cambridge Springs,
Waterford, Wattsburg, Northwest Harborcreek, Lincolnville, Canadohta
Lake, Riceville, Harborcreek, Lawrence Park, Wesleyville, Mill
Village, McKean, Spartansburg, Venango and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
4182 7961 4172 8023 4195 8021 4207 8030
4211 8019 4217 8012
TIME...MOT...LOC 1206Z 249DEG 46KT 4211 7997 4193 7986
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Saunders961
WWUS51 KCLE 181222
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
822 AM EDT Sun Aug 18 2019
PAC039-049-181230-
/O.CON.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
822 AM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR EASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...
At 821 AM EDT, severe thunderstorms were located along a line
extending from near Findley Lake to near Corry, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Corry, North East, Union City, Waterford, Wattsburg, Northwest
Harborcreek, Lincolnville, Canadohta Lake, Riceville, Harborcreek,
Lawrence Park, Mill Village, Spartansburg, Elgin and Northwest
Harborcr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
4182 7961 4175 8003 4206 7994 4219 8004
TIME...MOT...LOC 1221Z 247DEG 41KT 4218 7974 4193 7974
HAIL...<.75IN
WIND...60MPH
$$
Saunders158
WWUS51 KCLE 181232
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
832 AM EDT Sun Aug 18 2019
PAC039-049-181242-
/O.EXP.KCLE.SV.W.0181.000000T0000Z-190818T1230Z/
Erie PA-Crawford PA-
832 AM EDT Sun Aug 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE AND NORTHEASTERN
CRAWFORD COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
4182 7961 4175 8003 4206 7994 4219 8004
TIME...MOT...LOC 1232Z 249DEG 46KT 4218 7974 4193 7974
$$
SaundersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:47 AM EDT, 40 minutes earlier.
Area forecast discussion, Aug 18, 6:47 AM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 647 AM EDT Sun Aug 18 2019 ...12z Aviation Forecast Update... .SYNOPSIS... At the surface a stationary boundary located just north of the lake will linger near the area over the next several days. A series of weak troughs will move along this feature bringing on and off chances for storms through the middle of this week. A cooler and drier weather pattern will follow for the end of the week. && .NEAR TERM /THROUGH MONDAY/... The main challenge with the forecast is the timing of convection, the evolution of convection, and the severe weather potential later today. The short term guidance and models have been struggling to capture the timing and overall progression of storm development in this westerly flow with individual impulses riding along the flow and interacting with a stalled frontal boundary just north of the area. We are seeing one impulse moving across western Ohio early this morning with a cluster or strong storms. Models show this to continue to develop clusters of storms throughout the morning across northern Ohio as it tracks towards the east-northeast. It may eventually make it into northwest Pennsylvania by 14z this morning. The main show we will be watching will be the next piece of energy moving out of the Midwest into lower Michigan by this afternoon. High-res models indicate a better potential for organized storms developing across our northwestern area with either a squall line or broken line of storms. Thermodynamics will be better this afternoon for a few severe storms with large hail up to quarter size and damaging wind gusts up to 65 mph. An isolated brief tornado threat can't be ruled out but the potential is very low. The storms will likely weaken by or after 00z this evening. There is low confidence on how the convection plays out for the rest of tonight. Some models continue another round of convection developing near the lake by 06z tonight and other models keep the weather relatively quiet for the rest of the night. Models do show another broken line of convection developing Monday afternoon across northern Ohio into northwest Pennsylvania. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... The surface cold front will make little progress southeast through our forecast area and slow down to a east-west oriented stationary front somewhere over our forecast area on Tuesday. The airmass south of the boundary will be favorable for thunderstorms, with dew point in the low 70s and temperatures expected to rise to the mid to upper 80s. MUCAPE will be around 2000 to 3000 J/kg. Wind shear is not expected to be very high, with only 15 to 25 knots of deep layer shear present on Tuesday. Am expecting disorganized convection to develop along and south of the stationary front with minor threats of severe weather and flooding if there is training of convection. Following Tuesday's convection, the stationary front is expected to lift north as a warm front as low pressure develops over the Midwest on Tuesday and propagates northeast across the Great Lakes and into Ontario by 12Z Wednesday. There will be potential for severe weather on Wednesday but it depends a lot on the timing of the cold front. Deep layer shear of 30 to 35 knots will allow for more organized convection to develop and if the cold front moves through our area in the evening, then there is potential for severe weather. && .LONG TERM /THURSDAY THROUGH SATURDAY/... High pressure will slowly build in from the northwest on Thursday and will be situated over our area on Friday. The airmass will be characterized by cooler and drier conditions with high temperatures in the mid to upper 70s and dew points in the upper 50s. High pressure will move on to our east on Saturday, which will induce warm southerly advection, though still keeping the drier air intact. && .AVIATION /12Z Sunday THROUGH Thursday/... Mostly VFR conditions can be expected during the next 24 to 30 hours with the exception around any scattered convection that impacts a TAF location. The best chance for brief drops in ceilings and visibilities will be in the mid to late afternoon. We have PROB30 groups covering this potential. Isolated severe convection can't be ruled out. Mostly quiet weather is expected again tonight into Monday morning. Winds will remain south to southwesterly 5 to 11 knots. There could be a few gusts this afternoon up to 18 knots or so. Gusty and erratic winds will be very possible near any storm as well. OUTLOOK...Intervals of non-VFR possible primarily with thunderstorms possible Monday and again on Wednesday. && .MARINE... Generally west to southwest flow will persist over the lake through Monday morning with 5 to 10 knot winds increasing to 10 to 15 knots by Sunday evening. A cold front will move southeast across the lake on Monday afternoon, slowing down and becoming a west-east oriented stationary front just south of the lake Monday night into Tuesday. This will cause westerly winds on Monday morning to veer to easterly winds by Tuesday morning. Easterly winds are only expected to be around 5 knots or so through Tuesday. This stationary front will lift as a warm front Tuesday night, causing winds to veer to southerly Wednesday night and then to southwesterly by Wednesday morning. Another cold front is expected to move east across the lake on Wednesday afternoon, causing winds to veer more to the north by Wednesday night. Right now our forecast calls for 10 to 15 knots of northerly winds on Wednesday night through Thursday. However, with a warm lake and cold air advection, there's a good chance winds could overperform and thus result in higher waves. Wave heights will near Small Crafty Advisory criteria Wednesday into Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Griffin SHORT TERM...Saunders LONG TERM...Saunders AVIATION...Griffin MARINE...Saunders
Hazardous weather outlook, Aug 18, 3:55 AM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 355 AM EDT Sun Aug 18 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-190800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 355 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. A few strong to severe thunderstorms may be possible this afternoon and evening across northern Ohio into northwest Pennsylvania. The best potential for severe weather will be across far northwest Ohio between 2 pm and 7 pm this afternoon. Large hail up to quarter size and damaging wind gusts up to 65 mph will be the main threats. An isolated tornado threat can't be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Aug 18, 5:12 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
512 AM EDT Sun Aug 18 2019
OHZ009-010-019-020-030-181000-
Huron-Erie-Medina-Lorain-Ashland-
512 AM EDT Sun Aug 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HURON...ERIE...
NORTHWESTERN MEDINA...NORTHWESTERN ASHLAND AND LORAIN COUNTIES...
At 512 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near New London to near Wakeman. Movement
was northeast at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, Strongsville, North
Ridgeville, Avon Lake, Amherst, Grafton, Wellington, New London,
Wakeman, Avon, Sheffield Lake, Eaton, Oberlin, Sheffield, Lagrange,
Penfield and South Amherst.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4099 8253 4135 8250 4143 8234 4143 8227
4147 8218 4151 8206 4151 8198 4135 8197
4135 8187 4128 8188 4111 8196 4099 8244
TIME...MOT...LOC 0912Z 241DEG 43KT 4105 8245 4132 8242
SaundersSpecial weather statement, Aug 18, 5:48 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
548 AM EDT Sun Aug 18 2019
OHZ011-020-021-181045-
Summit-Medina-Cuyahoga-
548 AM EDT Sun Aug 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA...NORTHEASTERN
MEDINA AND NORTHERN SUMMIT COUNTIES...
At 547 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Westlake to near Grafton. Movement was
northeast at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, Solon, Hudson, Twinsburg,
Warrensville Heights, Macedonia, Highland Hills, North Olmsted,
Garfield Heights, Shaker Heights, Maple Heights and South Euclid.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4126 8140 4116 8198 4127 8197
4128 8188 4135 8187 4136 8197 4150 8197
4148 8189 4150 8180 4150 8171 4163 8149
TIME...MOT...LOC 0947Z 247DEG 38KT 4143 8194 4125 8194
SaundersLocal storm report, Aug 18, 6:00 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM TSTM WND GST 2 WNW BROOK PARK 41.41N 81.86W
08/18/2019 M51 MPH CUYAHOGA OH ASOS
44 KNOTS OR 51 MPH WIND GUST MEASURED AT THE
CLE ASOS.
&&
MGLocal storm report, Aug 18, 6:24 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
624 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM MARINE TSTM WIND 3 N CLEVELAND 41.52N 81.68W
08/18/2019 M40 MPH LEZ146 OH ASOS
40 MPH WIND GUST WAS MEASURED AT BURKE
LAKEFRONT AIRPORT.
&&
MGLocal storm report, Aug 18, 6:26 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG 1 NNE PARMA 41.40N 81.72W
08/18/2019 CUYAHOGA OH PUBLIC
A LARGE TREE WAS BLOWN DOWN ONTO AN EXTERIOR
GARAGE ON HAVERHILL AVE NEAR PARMA.
&&
MGLocal storm report, Aug 18, 6:28 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
628 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TSTM WND GST 1 WSW SHAKER HEIGHTS 41.47N 81.56W
08/18/2019 M53 MPH CUYAHOGA OH EMERGENCY MNGR
53 MPH WIND GUST WAS MEASURED BY EM NEAR
SHAKER HEIGHTS.
&&
MGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 5:05 PM EDT | Special Weather Statement | CLE | Crawford | 70 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 40 min |
| Aug 18, 5:48 PM EDT | Areal Flood Advisory | CLE | Crawford | 4 hr |
| Aug 18, 5:53 PM EDT | Areal Flood Advisory | CLE | Crawford | 4 hr |
| Aug 18, 3:38 AM EDT | Special Weather Statement | CLE | Hancock | 67 min |
| Aug 18, 4:04 AM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 41 min |
| Aug 18, 4:37 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 38 min |
| Aug 18, 4:49 AM EDT | Special Marine Warning | CLE | 40 min | |
| Aug 18, 5:12 AM EDT | Special Weather Statement | CLE | Lorain | 48 min |
| Aug 18, 5:48 AM EDT | Special Weather Statement | CLE | Cuyahoga | 57 min |
| Aug 18, 5:55 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 50 min |
| Aug 18, 6:08 AM EDT | Special Marine Warning | CLE | 52 min | |
| Aug 18, 6:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 39 min |
| Aug 18, 6:38 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 18, 6:50 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 55 min |
| Aug 18, 7:33 AM EDT | Special Marine Warning | CLE | 57 min | |
| Aug 18, 9:15 AM EDT | Special Weather Statement | CLE | Wood | 45 min |
| Aug 18, 9:39 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 51 min |
| Aug 18, 10:17 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 43 min |
| Aug 18, 10:48 AM EDT | Special Weather Statement | CLE | Erie, Huron | 42 min |
| Aug 18, 10:54 AM EDT | Special Marine Warning | CLE | 51 min | |
| Aug 18, 1:04 PM EDT | Special Weather Statement | CLE | Lucas | 56 min |
| Aug 18, 1:57 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 43 min |
| Aug 18, 3:06 PM EDT | Special Marine Warning | CLE | 65 min | |
| Aug 18, 3:48 PM EDT | Special Weather Statement | CLE | Wood | 27 min |
| Aug 18, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 28 min |
| Aug 18, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga | 81 min |
| Aug 18, 4:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Medina, Wayne | 46 min |
| Aug 18, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 31 min |
| Aug 18, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 42 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 41 min |
| Aug 18, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 23 min |
| Aug 18, 5:53 PM EDT | Special Weather Statement | CLE | Summit | 22 min |
| Aug 18, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 57 min |
| Aug 18, 6:15 PM EDT | Special Weather Statement | CLE | Stark | 45 min |
| Aug 18, 6:38 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 67 min |
| Aug 18, 6:56 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 36 min |
| Aug 18, 7:08 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.